# SDR ASAA2024073051472

- Difficulty date: July 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,593 hours, 12,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUORESCENT FLOOR LIGHTING COVER BROKE OFF AT THE END UP IN FIRST CLASS 6 INCHES OF THE A/C LEFT SIDE. GROUNDED - YES. (RESOLVED ON W/O: 2012170 TASKCARD: N/R-00001 ) REMOVED AND REPLACED DAMAGED FLOOR PROXIMITY PHOTOLUMINESCENT STRIP AT FIRST CLASS, A/C LEFT REF AMM 33-51-15. ALL TAPE REMOVED. THIS CLEARS MEL 33-19B. PLACARD REMOVED. SEAMC JOE NOTIFIED.
